# SDR 06FDEA0151

- Difficulty date: January 11, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 950E STR 26 LT.  *S/D*  REMOVED, FABRICATED AND INSTALLED A NEW SHEAR TIE IAW SRM 51-30-2, 53-10-1 AND 53-10-4.
